Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

nathanwj

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About nathanwj

  • Rank
    Junior Member
  1. I was on a low dose of accutane for my weight, because i was a high-risk for side effects... i have only been off the medicine for about 4 months, and my acne is back... especially on my legs and arms... and my face is going to break out.. i can tell it is starting to already. any tips? sjould i go back on it? what will my derm probably say??? thnx guys...
  2. i have been off accutane for 2 weeks, and my joints still hurt... how long will this last>?
  3. i would say, it will start to be noticable at 1.5 months, and then progressivly go away, and by the end of treatment, you should be 99% acne free...
  4. what is the best way to eliminate or alleviate muscle pain... i am taking ibuprofen, and i tried fish oil, but it didn't work.... help!
  5. i woke up this morning and had a headache... almost passed out, and had elevated blood pressure. the only things i can think of are... 1- i am sunburned 2 i am on accutane... suggestions?
  6. wow! can you say ocd? i wouldnt worry about it that much.... just take vitamins (a multi) and make sure you eat enuf protein... and oh, if it bothers you that much...ask your derm!!! they can fix it.... duh!!! oh, and i like ur sig
  7. wear a bag over your head... the way i look at it, my acne couldnt have gotten much worse... so, just think of it as normal... it probably is, you just think you shouldnt be having it b/c of accutane... just think... in 4 months, you will not be worrying about that, but whether you took too many ibuprofens for your joints! no really, it is nothing to worry about. just wash your face normally, and whatever you do, dont use clearasil... it makes it worse...... alot!!! -nathanwj
  8. you are only half way thru? i thought this was gonna be like... " i finished my course... and i still have really bad acne" dont worry about it! it will go away. you will not see close to full benefit until you are at least 3/4 way thru ur treatment... give it several more weeks...
  9. hmmm... so why are you here?... exactly... anyway... side effects are real for MOST PEOPLE but they are overplayed. but dont let your derm fool you. they will be there even in moderation
  10. i will take it for 7 months i have taken it for 5 already
  11. you may think this is crazy, but try a sunscreen, or a scar product with a sunscreen in it like scar zone or maderma.... it really moisturizes and stays.... it doesnt wear off easily.
  12. i am on the same dose, and my side effects are pretty bad too.... my derm said that i should stop in june, which would make 5 months.... so i think you are nearing the end if your face has cleared up. (even a little)
  13. your derm is a freak!!! i have to get blood tests... my cholesterol went up too much and they had to lower my dose so i wouldnt have my cholesterol thru the roof! and you joints are going to hurt......so yeah... i would find a better derm
  14. yeah... so imagine going on accutane, just the side effects are 3 times as bad... but as far as i can see, as long as you take the rda or a little more, you should be okay... as long as you dont have liver problems or cholesterol problems...
  15. i am taking accutane which makes me feel like crap... if i take solaris brand asidophalus or however you spell it.... it makes me feel better... not sure how to explain it.. i feel more rested and energetic...
×